Skip to content

Resource Mobilization and Social Movements

McCarthy, J. D., & Zald, M. N. (1977). Resource Mobilization and Social Movements: A Partial Theory. American Journal of Sociology, 82(6), 1212-1241.

Type
Journal article
Intellectual base
Primary research
Year
1977
Volume
82
Issue
6
Pages
1212-1241
DOI
10.1086/226464
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/226464
Cited from
chemistry_materials, sociology_anthropology

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a056137c3a1b · see in the full table